# SDR DXTA2011061504617

- Difficulty date: June 15, 2011
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605071
- Aircraft time: 9,380 hours, 7,409 cycles
- System (JASC): 2140 · Heating System
- Part: Control Valve
- Part number: 2724128714
- Part serial: 10ARH221
- Condition: Malfunctioned
- Location: Cabin Heat
- Part time: 9,380 hours, 7,409 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

AIR DUCT OVER HEAT CABIN (ENVIRONMENTAL DUCT OVERTEMP) REACHED A TEMP OF 325C AND WAS INCREASING AND SMOKE IN THE CABIN IN-FLIGHT.  FOLLOWED CHECKLIST Q4 AND TEMP DECREASED TO 208C.  TROUBLESHOT "AIR DUCT O' HEAT CABIN" LIGHT, CABIN SUPPLY AIR UNCONTROLLABLE IN MANUAL MODE, FOUND TEMP CONTROL VALVE FOILED, R & R CABIN TEMP CONTROL VALVE WITH AN O/H UNIT IAW MM CH 21-31-00.  OPS CHECKED GOOD.
